MathSciNet Relay Station
MathSciNet bibliographic data
MR1350967 (96i:11123) 11R39 (11F70 11S37)
Zhang, Yuanli A reciprocity law for certain Frobenius extensions. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1643–1648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement